# SDR GAIA9607

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9922D42
- Condition: Cracked
- Location: Cargo Compt
- Part time: 45,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION REVEALED 6 CRACKED STRUT FRAME ATTACH FTTINGS IN THE LOWER FUSELAGE CARGO COMPARTMENTS ON THE LEFT SIDE.  CLOSER INSPECTION REVEALED THE CRACKS TO BE CORROSION CRACKS ALONG GRAIN LINES.  THREE FRAMES WERE REPLACED IAW THE DOUGLAS SRM AND 3 OF THE FRAMES WERE REPAIRED IAW KITTY HAWK E.A. D9-53-018.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF:  STA 294, 313, 332, 408, 699, 766 BETWEEN L22L AND L25L.  (X)
